# SDR SWAA094680

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 40,455 hours, 32,779 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 578, STR 10R.  REMOVED AND REPLACED CLIP PER BAC DWG.
